MathSciNet Relay Station
MathSciNet bibliographic data
MR2538602 18E30 (16E30 16G20 16G70 18G20)
Cibils, Claude; Zhang, Pu Calabi-Yau objects in triangulated categories. Trans. Amer. Math. Soc. 361 (2009), no. 12, 6501–6519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement